Alert archive / Colorado / High Wind Watches in 2005

High Wind Watch 2, NWS Pueblo, CO

November 2, 200512 counties in Colorado

NWS Pueblo, CO issued this high wind watch at Nov 2, 2005, 4:40 AM MST for 12 counties in Colorado. It took effect at Nov 3, 2005, 12:00 AM MST. It was in force for 20 hr.

The area

The counties it named.

The facts

Issued
Nov 2, 2005, 4:40 AM MST (11:40 UTC)
In effect from
Nov 3, 2005, 12:00 AM MST
Expired
Nov 3, 2005, 7:51 PM MST
In force
20 hr
Issued by
NWS Pueblo, CO

Counties Alamosa County, CO, Chaffee County, CO, Costilla County, CO, Custer County, CO, El Paso County, CO, Fremont County, CO, Huerfano County, CO, Lake County, CO, Las Animas County, CO, Pueblo County, CO, Saguache County, CO, Teller County, CO

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 11.7 hours before the alert went out and 260 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2005-11-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2005-11-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 85 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3801 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
85 m²/s²
0-3 km storm-relative helicity
149 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KPUB 021140
NPWPUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
440 AM MST WED NOV 2 2005

...HIGH WINDS POSSIBLE OVER THE SOUTHEAST AND CENTRAL MOUNTAINS...

.AN UPPER JET WILL MOVE OVER THE AREA LATE TONIGHT...AND STRONG
WINDS WILL BE POSSIBLE OVER THE CENTRAL MOUNTAINS...THE SANGRE DE
CRISTO AND WET MOUNTAINS...AND OVER THE PIKES PEAK AREA...LATE
TONIGHT THROUGH THURSDAY MORNING.

COZ058-060-061-063-072>075-079>082-021945-
/O.NEW.KPUB.HW.A.0002.051103T0700Z-051103T1900Z/
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
INCLUDING...CLIMAX...MOSQUITO PASS...INDEPENDENCE PASS...
MT ELBERT...MT MASSIVE...GRANITE...LA VETA PASS...PONCHA PASS...
BLANCA PEAK...CUCHARA...STONEWALL...WESTON...SPANISH PEAKS...
RYE...GREENHORN MTN...WOODLAND PARK...PIKES PEAK
440 AM MST WED NOV 2 2005

...HIGH WIND WATCH IN EFFECT FROM LATE TONIGHT THROUGH THURSDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A HIGH WIND
WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH THURSDAY
MORNING. 

WINDS SPEEDS OF 45 TO 55 MPH WITH GUSTS IN EXCESS OF 70 MPH WILL
BE POSSIBLE LATE TONIGHT THROUGH THURSDAY MORNING...MAINLY ABOVE
9000 FEET.

A HIGH WIND WATCH IS ISSUED WHEN THERE IS A POTENTIAL FOR HIGH
WIND CONDITIONS TO DEVELOP. SUSTAINED WIND OF 50 MPH IN THE
MOUNTAINS WITH GUSTS AT OR OVER 70 MPH...AND SUSTAINED WINDS OF
40 MPH IN THE PLAINS AND HIGH VALLEYS WITH GUSTS AT OR OVER
58 MPH WILL BE POSSIBLE. HAZARD POTENTIALS WILL BE POWER
OUTAGES...DAMAGED OR DESTROYED MOBILE HOMES...LIGHTWEIGHT OBJECTS
BECOMING AIRBORNE...HIGH PROFILE VEHICLES AND VEHICLES PULLING
TRAILERS FLIPPING OVER AND BLOWING DUST REDUCING VISIBILITY AND
CAUSING RESPIRATORY PROBLEMS. LISTEN FOR THE LATEST WEATHER
FORECAST AND CONSIDER TRAVELING AT ANOTHER TIME OR TAKING A
DIFFERENT ROUTE.

$$
3 follow-up statements
000 
WWUS75 KPUB 021915
NPWPUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
1215 PM MST WED NOV 2 2005

...STRONG JET STREAM WILL BRING STRONG WINDS TO THE HIGHER
MOUNTAIN AREAS...BUT DAMAGING WINDS ARE NO LONGER EXPECTED...

.THE HIGH WIND WATCH WHICH WAS IN EFFECT FOR THE HIGHER MOUNTAIN
AREAS HAS BEEN CANCELLED. ALTHOUGH STRONG WINDS OF 20 TO 40 MPH
WITH GUSTS TO 60 MPH WILL BE POSSIBLE LATER TONIGHT AND
TOMORROW...WIDESPREAD STRONG DAMAGING WINDS ABOVE 70 MPH WILL
LIKELY NOT OCCUR.

COZ058-060-061-063-072>075-079>082-022015-
/O.CAN.KPUB.HW.A.0002.051103T0700Z-051103T1900Z/
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
INCLUDING...CLIMAX...MOSQUITO PASS...INDEPENDENCE PASS...
MT ELBERT...MT MASSIVE...GRANITE...LA VETA PASS...PONCHA PASS...
BLANCA PEAK...CUCHARA...STONEWALL...WESTON...SPANISH PEAKS...
RYE...GREENHORN MTN...WOODLAND PARK...PIKES PEAK
1215 PM MST WED NOV 2 2005

...HIGH WIND WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS CANCELLED THE HIGH
WIND WATCH. 

$$

HODANISH
000 
WWUS75 KPUB 032219
NPWPUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
319 PM MST THU NOV 3 2005

...DAMAGING WINDS OCCURRING ACROSS THE EAST FACING SLOPES OF THE
SOUTHERN MOUNTAINS...

.A STRONG JET STREAM MOVING OVER THE REGION IS CAUSING STRONG TO
LOCALLY DAMAGING WINDS ACROSS THE EAST FACING SLOPES OF THE
SOUTHERN MOUNTAINS.

COZ072-073-078>086-032330-
/O.CAN.KPUB.HW.W.0002.000000T0000Z-051104T0000Z/
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
INCLUDING...LA VETA PASS...PONCHA PASS...BLANCA PEAK...
SILVER CLIFF...WESTCLIFFE...RYE...GREENHORN MTN...WOODLAND PARK...
PIKES PEAK...CANON CITY...PENROSE...BLACK FOREST...
AIR FORCE ACADEMY...COLORADO SPRINGS...PUEBLO
319 PM MST THU NOV 3 2005

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS CANCELLED THE HIGH
WIND WARNING. 

STRONG AND DAMAGING WIND GUSTS ARE NO LONGER ANTICIPATED ACROSS
THE LOWER EAST SLOPES OF THE RAMPART RANGE AND EASTERN
MOUNTAINS...INCLUDING THE I-25 CORRIDOR FROM COLORADO SPRINGS TO 
COLORADO CITY. 

$$

COZ074-075-087-088-040300-
/O.EXT.KPUB.HW.W.0002.000000T0000Z-051104T0300Z/
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
INCLUDING...CUCHARA...STONEWALL...WESTON...SPANISH PEAKS...
WALSENBURG...TRINIDAD
319 PM MST THU NOV 3 2005

...HIGH WIND WARNING NOW IN EFFECT UNTIL 8 PM MST THIS EVENING...

THE HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS
EVENING.

THIS WARNING IS IN EFFECT FOR THE SOUTHERN SANGRE DE DRISTO
MOUNTAINS AND SOUTHERN I-25 CORRIDOR. 

STRONG TO LOCALLY DAMAGING WINDS WILL CONTINUE ON THE EAST FACING
SLOPES OF THE SANGRE DE CRISTO MOUNTAINS...RATON MESA AND SOUTHERN
SOUTHERN I-25 CORRIDOR...INCLUDING WALSENBURG AND TRINIDAD. WEST
WINDS OF 25 TO 35 MPH WITH GUSTS TO 75 MPH WILL CONTINUE THROUGH
THE LATE AFTERNOON...BEFORE DIMINISHING THIS EVENING.

HIGH WIND CAN CAUSE POWER OUTAGES AND CAN DAMAGE OR DESTROY
MOBILE HOMES. LIGHTWEIGHT OBJECTS CAN BECOME FLYING MISSILES...
WHICH CAN BE DANGEROUS OR LIFE THREATENING TO PEOPLE AND ANIMALS.
HIGH PROFILE VEHICLES AND VEHICLES PULLING TRAILERS CAN BE
FLIPPED. BLOWING DUST CAN QUICKLY REDUCE VISIBILITY TO NEAR ZERO
NEAR OPEN AND PLOWED LAND...WHICH CAN CAUSE VEHICLES TO SLOW DOWN
AND CAUSE CHAIN-REACTION ACCIDENTS. BLOWING DUST OR SAND CAN ALSO
BE A HEALTH HAZARD FOR THOSE WITH RESPIRATORY PROBLEMS. STAY
INDOORS IF THERE IS BLOWING DUST OR SAND IN YOUR AREA. SECURE
LIGHTWEIGHT OBJECTS. CONSIDER NOT TRAVELING ON ROADS WITH
CROSSWINDS.

$$
000 
WWUS75 KPUB 040251
NPWPUB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PUEBLO CO
751 PM MST THU NOV 3 2005

...WIND SPEEDS DECREASING ALONG THE SOUTHERN FOOTHILLS THIS EVENING...

.THE STRONG UPPER LEVEL JET STREAK RESPONSIBLE FOR THE STRONG WIND
GUSTS ALONG THE FRONT RANGE EARLIER TODAY HAS MOVED INTO THE
CENTRAL UNITED STATES. THERE WILL STILL BE THE POTENTIAL FOR WIND
GUSTS OF 30 TO 45 MPH ACROSS PIKES PEAK...WEST OF COLORADO
SPRINGS...WET MOUNTAINS...AND SOUTHERN FOOTHILLS TONIGHT INTO
FRIDAY MORNING. HOWEVER...THE THREAT FOR WIDESPREAD DAMAGING WIND
GUSTS HAS DIMINISHED. 

COZ074-075-087-088-040400-
/O.CAN.KPUB.HW.W.0002.000000T0000Z-051104T0300Z/
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
INCLUDING...CUCHARA...STONEWALL...WESTON...SPANISH PEAKS...
WALSENBURG...TRINIDAD
751 PM MST THU NOV 3 2005

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS CANCELLED THE HIGH
WIND WARNING FOR THE SOUTHERN SANGRE DE CRISTO MOUNTAINS AND THE
ADJACENT SOUTHERN FOOTHILLS.

$$

METZE

What forecasters said that day

The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this high wind watch went out at Nov 2, 4:28 AM MST, 12 minutes earlier.

Area forecast discussion, Nov 2, 4:28 AM MST, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
428 AM MST WED NOV 2 2005

.SHORT TERM...
(TODAY AND TONIGHT)

MAIN CONCERN IS WINDS TONIGHT. GENERALLY DRY WESTERLY FLOW WL BE
FOUND OVR THE AREA TODAY. 700MB TEMPS FOR TODAY ARE FORECAST TO BE
1 TO 3C WARMER THAN YESTERDAY. THUS TEMPS WL BE WELL ABOVE NORMAL
TODAY...WITH NEAR RECORD OR RECORD HIGHS. SOME RECORD HIGHS FOR
TODAY...PUB 80...COS 76...ALS 64. WINDS HAVE INCREASED ALOFT AND
WL SEE SOME STRONGER WINDS TODAY THAN WE DID YESTERDAY.

TONIGHT THE GRADIENT ALOFT GETS EVEN STRONGER.  AT 700MB THE NAM
SHOWS 40-50KTS OVR THE SANGRES AND CENTRAL MTS AND OVR THE PIKES
PEAK AREA...WITH AROUND 60KTS AT 600MB.  WITH SUCH STRONG WINDS
POSSIBLE...WL GO WITH A HIGH WIND WATCH FOR THESE AREAS STARTING AT
MIDNIGHT.  WL KEEP THE WATCH FOR AREAS ABOVE 9000 FT.  SOME BREEZY
CONDITIONS NEAR THE MTS TONIGHT WL LIKELY KEEP TEMPS IN THESE AREAS
MILD SO HAVE INCREASED THE MINS A BIT.  NAM BRING SOME PCPN INTO
PORTIONS OF THE CENTRAL MTS LATE TONIGHT...WHILE THE GFS KEEPS IT
DRY.  I WL ADD SOME ISOLD POPS BY 10Z TO BLEND WITH GJT AND HAVE A
BETTER TRANSITION WITH THU POPS. PE

.LONG TERM...
(THURSDAY THROUGH TUESDAY)

...MAIN CONCERN IS WINDS THURSDAY...

CORE OF 80 KT MID LEV JET MAX WILL BE OVER S CO THU. STRONG WESTERLY
COMPONENT WILL LEAD TO SIGNIFICANT GUSTS...HURRICANE FORCE...OVER
THE DIVIDE THU MORNING. THIS THREAT IS CURRENTLY COVERED IN THE HIGH
WIND WATCH THAT IS IN EFFECT. MAIN LOCATIONS OF CONCERN ARE
ELEVATIONS ABOVE 9K FT...GENERALLY RIDGELINES AND PASSES. ETA12
SHOWS GREATEST WINDS FROM CENTRAL SANGRES SOUTH TO LA VETA PASS.
CURRENT WATCH LEAVES OUT MUCH OF THE ADJACENT VALLEYS TO EAST...BUT
MAY HAVE TO INCLUDE WET MTN VALLEY IN LATER PRODUCTS. AM CONCERNED
WITH THE POSSIBILITY OF MOUNTAIN WAVE/HYDRAULIC JUMP EFFECTS IN THIS
AREA.

LITTLE CHANGE TO BALANCE OF FCST. TEMPS THU WILL REMAIN ON THE
WARM SIDE OVER THE E PLAINS WITH STRONG DOWNSLOPE EFFECT. SHORT
WAVES WILL EFFECT PRIMARILY THE N MTNS THU THROUGH SAT...WITH THE
THREAT OF LIGHT OROGRAPHIC SNOWS AT THE HIGHER ELEVATIONS.
MOISTURE SEEMS A BIT LIMITED SO DONT FORESEE ANY SIGNIFICANT
ACCUMULATIONS. ECMWF IS MORE AMPLIFIED WITH SAT TROUGH...AND
CONSENSUS OF SURROUNDING OFFICES HAS BEEN TO KEEP TEMPS ON THE
COOL SIDE FOR SUN.

MODELS ARE STRUGGLING NOW WITH A POTENTIAL PATTERN CHANGE BY LATE
TUE INTO WED. THE 06Z GFS RUN CUTS OFF A LOW OVER THE E PACIFIC
OFF S CA...AS DOES THE 00Z ECMWF...WHILE THE 00Z GFS BRINGS THE LOW
OVER CO BY MID WEEK. HAVE INTRODUCED LOW POPS OVER THE W MTNS LATE
IN THE EXTENDED TO ACCOUNT FOR SOME MODEL UNCERTAINTY...BUT AT ANY
RATE IT LOOKS LIKE ANY REAL CHANGES WILL HAVE TO WAIT UNTIL AT
LEAST MID WEEK. ROSE

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
HIGH WIND WATCH FROM MIDNIGHT THURSDAY TO NOON THURSDAY FOR
COZ058-060-061-063-072>075-079>082.

&&
Hazardous weather outlook, Nov 1, 6:07 AM MST, 22 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
607 AM MST TUE NOV 1 2005

COZ058>089-093>099-021400-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7500 FT-CROWLEY COUNTY-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
EASTERN KIOWA COUNTY-EASTERN LAS ANIMAS COUNTY-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-LA JUNTA VICINITY/OTERO COUNTY-
LAMAR VICINITY/PROWERS COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-PIKES PEAK ABOVE 11000 FT-
PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SOUTHERN SAN LUIS VALLEY-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SPRINGFIELD VICINITY/BACA COUNTY-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500
AND 11000 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
WESTERN KIOWA COUNTY-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-WET MOUNTAINS ABOVE 10000 FT-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
607 AM MST TUE NOV 1 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL AND SOUTHEAST
COLORADO.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS WILL NOT BE NEEDED TODAY OR TONIGHT.

Nearby

High Wind Watches in Colorado, 2005Every high wind watch in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.